Abstract and Applied Analysis

Abstract and Applied Analysis / 2002 / Article

Open Access

Volume 7 |Article ID 598586 | https://doi.org/10.1155/S1085337502207010

Siegfried Carl, Kanishka Perera, "Sign-changing and multiple solutions for the p-Laplacian", Abstract and Applied Analysis, vol. 7, Article ID 598586, 13 pages, 2002. https://doi.org/10.1155/S1085337502207010

Sign-changing and multiple solutions for the p-Laplacian

Received25 Jun 2002


We obtain a positive solution, a negative solution, and a sign-changing solution for a class of p-Laplacian problems with jumping nonlinearities using variational and super-subsolution methods.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.